$L^{2}$ and $L^{p}$ estimates for oscillatory integrals and their extended domains

Tom 122 / 1997

Yibiao Pan, , Studia Mathematica 122 (1997), 201-224 DOI: 10.4064/sm-122-3-201-224


We prove the $L^p$ boundedness of certain nonconvolutional oscillatory integral operators and give explicit description of their extended domains. The class of phase functions considered here includes the function $|x|^{α}|y|^{β}$. Sharp boundedness results are obtained in terms of α, β, and rate of decay of the kernel at infinity.


  • Yibiao Pan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek